# SDR USAAF01073

- Difficulty date: September 16, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 415005
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,304 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1286 - EN ROUTE - RDU-PHL, THE LEFT MLG WOULD NOT RETRACT AFTER TAKEOFF.  THE LANDING GEAR WAS RECYCLED, BUT THE LEFT MLG STILL DID NOT RETRACT.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT MLG RETRACTION ACTUATOR.  OPS AND LEAK CHECKED OK.  (M)
